American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 91 found      Go to page: 1 2 3 4

[31] Juergen Quandt. Stability of Anosov maps . Proc. Amer. Math. Soc. 104 (1988) 303-309. MR 958088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Maria Lúcia Alvarenga Peixoto. Characterizing $\Omega$-stability for flows in the plane . Proc. Amer. Math. Soc. 104 (1988) 981-984. MR 964882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Valery Kovachev. Smoothness of the billiard ball map for strictly convex domains near the boundary . Proc. Amer. Math. Soc. 103 (1988) 856-860. MR 947670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Genesio Lima dos Reis and Geovan Tavares dos Santos. ${\rm SO}(2)$-equivariant vector fields on $3$-manifolds: moduli of stability and genericity . Trans. Amer. Math. Soc. 308 (1988) 747-763. MR 951626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Maria Lúcia Alvarenga Peixoto. The closing lemma for generalized recurrence in the plane . Trans. Amer. Math. Soc. 308 (1988) 143-158. MR 946436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Diego Benardete. Topological equivalence of flows on homogeneous spaces, and divergence of one-parameter subgroups of Lie groups . Trans. Amer. Math. Soc. 306 (1988) 499-527. MR 933304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] S. E. Patterson. $\Omega$-stable limit set explosions . Trans. Amer. Math. Soc. 294 (1986) 775-798. MR 825737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Mike Hurley. On the generic nonexistence of first integrals . Proc. Amer. Math. Soc. 98 (1986) 142-144. MR 848891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] W. de Melo, G. L. dos Reis and P. Mendes. Equivariant diffeomorphisms with simple recurrences on two-manifolds . Trans. Amer. Math. Soc. 289 (1985) 793-807. MR 784014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Robert L. Devaney. Structural instability of ${\rm exp}(z)$ . Proc. Amer. Math. Soc. 94 (1985) 545-548. MR 787910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Morris W. Hirsch. The dynamical systems approach to differential equations. Bull. Amer. Math. Soc. 11 (1984) 1-64. MR 741723.
Abstract, references, and article information   
View Article: PDF

[42] Carlos Arteaga. Necessary conditions for stability of nonsingular endomorphisms of the circle . Proc. Amer. Math. Soc. 92 (1984) 41-44. MR 749886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] G. L. dos Reis. Structural stability of equivariant vector fields on two-manifolds . Trans. Amer. Math. Soc. 283 (1984) 633-643. MR 737889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Atsuro Sannami. On the product of stable diffeomorphisms . Proc. Amer. Math. Soc. 88 (1983) 545-549. MR 699431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Dennis Pixton. Markov neighborhoods for zero-dimensional basic sets . Trans. Amer. Math. Soc. 279 (1983) 431-462. MR 709562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Ronald A. Knight. A correction to: ``Recurrent and Poisson stable flows'' [Proc. Amer. Math. Soc. {\bf 83} (1981), no. 1, 49--53;\ MR 82i:34047] . Proc. Amer. Math. Soc. 89 (1983) 186. MR 706539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Lowell Jones. Locally strange hyperbolic sets . Trans. Amer. Math. Soc. 275 (1983) 153-162. MR 678341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Philip J. Fleming. Structural stability and group cohomology . Trans. Amer. Math. Soc. 275 (1983) 791-809. MR 682733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Janina Kotus, Michał Krych and Zbigniew Nitecki. Global structural stability of flows on open surfaces. Memoirs of the AMS 37 (1982) MR 653093.
Book volume table of contents

[50] Mike Hurley. Attractors: persistence, and density of their basins . Trans. Amer. Math. Soc. 269 (1982) 247-271. MR 637037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Michael Colvin and Kent Morrison. A symplectic fixed point theorem on open manifolds . Proc. Amer. Math. Soc. 84 (1982) 601-604. MR 643757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Ronald A. Knight. Recurrent and Poisson stable flows . Proc. Amer. Math. Soc. 83 (1981) 49-53. MR 619979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Ludvik Janos. Differential equations which are topologically linear . Proc. Amer. Math. Soc. 83 (1981) 629-632. MR 627709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Carmen Chicone and R. C. Swanson. A generalized Poincar\'e stability criterion . Proc. Amer. Math. Soc. 81 (1981) 495-500. MR 597670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Morris W. Hirsch. Stability of stationary points and cohomology of groups . Proc. Amer. Math. Soc. 79 (1980) 191-196. MR 565336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] P. R. Grossi Sad. A ${\bf Z}\times {\bf Z}$ structurally stable action . Trans. Amer. Math. Soc. 260 (1980) 515-525. MR 574796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] M. J. Field. Equivariant dynamical systems . Trans. Amer. Math. Soc. 259 (1980) 185-205. MR 561832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Ricardo Mañé. Orbits of paths under hyperbolic toral automorphisms . Proc. Amer. Math. Soc. 73 (1979) 121-125. MR 512072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Zbigniew Nitecki. On the topology of the set of completely unstable flows . Trans. Amer. Math. Soc. 252 (1979) 147-162. MR 534115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Artur Oscar Lopes. Structural stability and hyperbolic attractors . Trans. Amer. Math. Soc. 252 (1979) 205-219. MR 534118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 91 found      Go to page: 1 2 3 4